# SDR REXA2021020800056

- Difficulty date: January 12, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 25,056 hours, 25,105 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 601R332353
- Condition: Cracked
- Location: Windshield
- Part time: 25,056 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS WINDSHIELD SIDE POST BOTTOM AFT FITTING CRACKED P/N: 601R33235-3.  REMOVED AND REPLACED PILOTS WINDSHIELD SIDE POST BOTTOM AFT FITTING IAW CRJ 200 SRM 51-40-11 AND 51-42-21.
